| Model Number |
0662 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited cross talk oversensing on the right ventricular (rv) lead.Technical services (ts) recommended reprogramming options or reposition the rv lead.No adverse patient effects were reported.This rv lead remains in service.
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.